# SDR SWAA2014051428006

- Difficulty date: April 29, 2014
- Submitted: May 15, 2014
- Operation: Air carrier
- Aircraft: N521SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 25320
- Aircraft time: 68,908 hours, 64,686 cycles
- System (JASC): 5755 · Spoilers
- Part: Spoiler
- Part number: 113A4600
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 6 SPOILER DELAMINATED.  R & R NR 6 SPOILER IAW AMM.
